×

Some ergodic properties of maps of the interval. (English) Zbl 0876.58024

Bamon, Rodrigo (ed.) et al., Dynamical systems. Proceedings of the summer school on dynamical systems and frustrated systems, Temuco, Chile, December 30, 1991–January 24, 1992. Paris: Hermann. Trav. Cours. 52, 55-91 (1996).
The goal of the paper is to describe the properties of the absolutely continuous invariant measures for the expanding maps of the interval. The results have already appeared in the literature [see the papers of A. Lasota and M. C. Mackey, ‘Probabilistic properties of deterministic systems, Cambridge Univ. Press (1985; Zbl 0606.58002) and F. Hofbauer and G. Keller in Math. Z. 180, 119-140 (1982; Zbl 0485.28016)].
For the entire collection see [Zbl 0864.00067].

MSC:

37A99 Ergodic theory
28D05 Measure-preserving transformations
37E99 Low-dimensional dynamical systems
PDF BibTeX XML Cite